MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP CPR

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP CPR
Model Number 8900-0223-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated defibrillator failed self test using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The electrodes were returned for evaluation; the malfunction was duplicated during visual evaluation.The malfunction was attributed to a disconnected jumper wire (self test wire) on the electrode pad.This type of failure does not disable the electrode from delivering therapy when attached to a defibrillator.This is a malfunction which only impacts self-test of the electrode with the defibrillator.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, ONESTEP CPR
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8884656
Report Number1218058-2019-00104
Device Sequence Number2730792
Product Code MKJ
UDI-Device Identifier00847946016265
UDI-Public00847946016265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/19/2021
Device Model Number8900-0223-01
Device Catalogue Number8900-0223-01
Device Lot Number0819B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1